MAUDE Adverse Event Report: NIPRO DIAGNOSTICS, INC.; BLOOD GLUCOSE SYSTEM

NIPRO DIAGNOSTICS, INC.; BLOOD GLUCOSE SYSTEM
Model Number TRUETRACK
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 01/04/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Internal report #(b)(4).Returned meter and returned test strips evaluated with no defects found.Most likely underlying root cause of malfunction noted in the complaint: user's test strip had poor fill.Test strip udi#(b)(4).Based on review with fda on 06/21/2017, we verified the agency's interpretation of the act and submit this medwatch report based on the nature of the complaint for this recalled lot.Recall #fda-assigned recall event id (b)(4).
 
Event or Problem Description
Customer complains of low results.Customer states that she feels well and requires no medical attention.The customer's expected blood result is 125-145mg/dl fasting.Verified the strips expired 10/31/2017.Customer confirms the strips have been properly stored and were first opened (b)(6) 2015.Customer performed a back to back blood test and obtained 94mg/dl and 96mg/dl fasting.Reviewed meter memory the 95mg/dl (b)(6) 2015 01:49:00 pm fasting:yes, the 75mg/dl (b)(6) 2015 01:48:00 pm fasting:yes, the 125mg/dl (b)(6) 2015 09:03:00 am fasting:yes, the 157mg/dl (b)(6) 2015 08:30:00 pm fasting:yes, the 140mg/dl (b)(6) 2015 07:35:00 am fasting:yes, memory concerns:75mg/dl.Customer read a back to back blood test and the meter read 75mg/dl and 95mg/dl.

Common Device Name
BLOOD GLUCOSE SYSTEM
Manufacturer (Section D)
NIPRO DIAGNOSTICS, INC.
2400 nw 55th court
fort lauderdale FL 33309
MDR Report Key6677251
Report Number1000113657-2017-01125
Device Sequence Number72246
Product Code NBW
UDI-Device Identifier00041220842438
UDI-Public(01)00041220842438
Combination Product (Y/N)N
Initial Reporter StateTX
PMA/510(K) Number
K032657
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Remedial Action Replace
Type of Report Initial
Report Date (Section B) 06/29/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberTRUETRACK
Device Catalogue NumberA4H01-81
Device Lot NumberRS4677
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/20/2016
Was the Report Sent to FDA? No
Event Location Home
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/21/2017
Initial Report FDA Received Date06/29/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1